# SDR MASA200602742

- Difficulty date: December 21, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 10,312 hours, 6,865 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7183 IAD - SLATS 1/2 SPEED STATUS.  MX CLEARED SFECU INHIBITS.  NO FURTHER DEFECTS NOTED.
